# SDR FDEA2020043090841

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 102,976 hours, 31,863 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2080AC01
- Part serial: 01055121
- Condition: Failed
- Location: Zone 100
- Part time: 19,163 hours, 9,488 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J, S
- Precautionary procedure: A

## Discrepancy

AT FL340 GOT IAS DISPLAYED ON PFD'S AS WELL AS WSHEAR DET FAIL SEL ELEV FEEL MAN AND SEL FLAP LIMIT OVED DISPLAY.  COMPLIED WITH AIRSPEED UNRELIABLE CHECKLIST IN QRH.  IT APPEARED CAPTAINS AIRSPEED WAS IN ERROR.  TRIED TO SELECT AUX CADC.  THIS DID NO FIX IT.  ENDED UP WITH CAPT ON CADC 2.  REMOVED AND REPLACED 1 ADIRU.  OPS CHECK NORMAL.  PURGED CAPT AND AUX PITOT STATIC LINES.  PREFORMED AUTO LAND LLM RTS ON BOTH FCC 1&2 TEST PASSED.  REMOVED AND REPLACED AUX ADIRU & TEST NORMAL.
